# SDR 95FDEA01706

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639FE
- Make and model: Boeing 747-2R7F
- Aircraft serial: 21650
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing Te
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SYD - A/C HAS AN AERODYNAMIC VIBRATION STARTING AT APPROXIMATELY 220 KIAS AND CONTINUING ALL THE WAY TO NORMAL CRUISE. FOUND I/B T/E L/UPPER FAIRING DAMAGED BEYOND REPAIR.  NEW FAIRING INSTALLED PER SRM 51-30-02 7, ADJ PER MM 57-22-01.  ALSO, FOUND O/B DIAGONAL TIE ROD LWR CLEVIS BROKEN.  NEW TIE ROD FITTED AND ADJ PER MM 57-22-01.  FOUND FOREFLAP (L/I/B) UPPER AND LOWER SURFACES DAMAGED AND DELAMINATED ADJACENT TO FIXED PANEL DAMAGE.  FOREFLAP ASSEMBLY REMOVED AND REPLACED PER MM 27-51-02.  FOUND L/I/B ACCESS PANELS DAMAGED BEYOND REPAIR.  PANELS REMOVED AND REPLACED PER MM 12-09-00, I/B T/E FLAPS OPS CHECKED SERVICEABLE.
